# SDR SWAA2012052104176

- Difficulty date: May 12, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 16,025 hours, 9,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 141A610512
- Part serial: EFS0327
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT COVER BROKEN.  REMOVED AND REPLACED COVER PER M/M.
